Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas Ars Mathematica Contemporanea; https://amc-journal.eu/index.php/amc/article/view/1055
Resumen
In this paper we describe an infinite chiral 4-polytope in the Euclidean 3-space. This builds on previous work of Bracho, Hubard and the author, where a finite chiral 4-polytope in the Euclidean 4-space is constructed. These two polytopes show that there are finite and infinite chiral polytopes of full rank as defined by McMullen.
D. Pellicer, A chiral 4-polytope in R3, Ars Mathematica Contemporanea, vol. 12, (2017), no. 2, 315-327, https://repositorioccm.matmor.unam.mx/handle/123456789/163
Licencia Creative Commons
El uso de este contenido digital se rige por una licencia Creative Commons BY 3.0 Internacional, https://creativecommons.org/licenses/by/3.0/legalcode.en/, fecha de asignación de la licencia 2017-01-21.